# SDR DHL2005783513

- Difficulty date: April 4, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT RT COWLING FRAME CRACKED AT 3RD CUTOUT (ENGINE SUPPORT STRUCTURE).  ROUTED OUT DAMAGED AREA AND FABBED REPAIR ANGLE FROM 301 1/2HD .050 PO NR 90001233 DIM 7 3/4" BY 3 1/2" IAW 727 SRM 54-10-2 FIG 8 AND 51-40-3 FIG 1.  REPAIR ANGLE TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 51-40-3 FIG 1.
